# SDR CALA2022022800516

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 77,447 hours, 9,045 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71701100
- Part serial: 16279
- Condition: None
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LOBE CREW REST AREA EXIT SIGN NOT ILLUMINATING TRANSFER REF. NON-ROUTINE HX NRC WO.564158 AND ORIGINATED BY EMP NO.V926996 LOWER LOBE CREW REST RELAY K004 AND K003 IN P001 REPLACED IAW BY V924743 SWPM 20-81-22. CREW REST AREA EMER LT BATTERY PACK CHARGER REPLACED IAW AMM 33-51-06. OPERATIONAL TEST CARRIED OUT NORMAL IAW AMM 33-51-00.WORK ACCOMPLISHED BY MECHANIC V926996 INSPECTED
